A Haldane-Shastry spin chain of BCN type in a constant magnetic field



Downloads per month over past year

Enciso, Alberto and Finkel Morgenstern, Federico and González López, Artemio and Rodríguez González, Miguel Ángel (2005) A Haldane-Shastry spin chain of BCN type in a constant magnetic field. Journal of nonlinear mathematical physics, 12 (1). pp. 253-265. ISSN 1402-9251

[thumbnail of Frinkel18preprint.pdf]

Official URL: http://dx.doi.org/10.2991/jnmp.2005.12.s1.21


We compute the spectrum of the trigonometric Sutherland spin model of BCN type in the presence of a constant magnetic field. Using Polychronakos's freezing trick, we derive an exact formula for the partition function of its associated Haldane-Shastry spin chain.

Item Type:Article
Additional Information:

©2004 by A. Enciso, F. Finkel, A. González-López and M.A. Rodríguez.
We would like to dedicate this article to Professor Francesco Calogero in his 70th anniversary. This work was partially supported by the DGI under grant no. BFM2002–02646. A.E. acknowledges the financial support of the Spanish MEC through an FPU scholarship.

Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31381
Deposited On:14 Jul 2015 15:44
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page